# SDR AALA2018081302007

- Difficulty date: August 1, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PINS PULLED ON FORWARD SERVICE DOOR SLIDE. FOUND WHEN REMOVED FOR INSPECTION.
